| Model Number |
9799 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the device loses connection randomly.There was no patient impact or consequence reported.
Additional Manufacturer Narrative
Other, other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event; no patient impact.
Additional Manufacturer Narrative
Other, other text: the returned device was evaluated.The device powered on using ac and battery power.A defective solder joint on the u15 chip prevents the device from completing the power-on sequence, emitting an alarm state of 1 long beep and 2 short beeps while the home button flashes red continuously.Health effect impact code: no adverse event; no patient impact.
Event or Problem Description